# SDR 2003F00014

- Difficulty date: December 7, 2001
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120ER
- Aircraft serial: 120017
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Condition: Out Of Adjust
- Location: Nr 1 & 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7788 - JAC - BOTH MAIN GENERATORS AND NR 2 AUXILIARY GENERATOR DROPPED OFF LINE.  GCU'S ADJUSTMENT.  ADJUSTED NR 1 STARTER/GENERATOR FROM 31.8V TO 28.5V, NR 2 STARTER/GENERATOR ROM 28.9V TO 28.5V AND NR 2 AUX GENERATOR FROM 31.9V TO 28.5V.  OPS CHECK OF SYSTEM OK.  (M)
